# SDR GAIA99040

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 6562333516
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, CORROSION WAS FOUND IN THE MLG BEAM AT NR 4 FLAP TRACK OUTBOARD ATTACH POINT.  THE CORROSION WAS REMOVED AND IT WAS DETERMINED TO BE BEYOND LIMITS.  INSTALLED OVERSIZED BUSHING PER BOEING IPC.  THE REPAIR WAS CARRIED OUT IAW AIA ENGINEERING DEVIATION REPORT NR B2 06407 AND AIA NON-ROUTINE M40 53402.  (X)
